# SDR DHL2002804008

- Difficulty date: June 12, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: DC63F22K14PN
- Stage of operation: NR
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

1)  ENG #2 SHORT CIRCUIT FIRE WARNING LOOP "B" LIGHT ON. LOOP "A" OK LOOP "B" SHORT INTERMITTENT2)  CHECKED WIRING AS PER WDM 26-01-01, ALL FOUND OK. ITEM TRANSF TO DMI 9566 IAW MEL 26-3-23)  REF DMI 9566 ENGÑ2  SHORT CIRCUIT FIRE WARNING LOOP B LIGHT ON. LOOP A OK,LOOP B SHORT INTERMITTENT.  4)  R&R  CONNECTOR DC63F22K14PN IAW SPM 20-11-02.Ñ2 ENG FIRE WARNING TEST OK.THIS CLEARS DMI 9566.
